Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Upcrossing probabilities for stationary Gaussian processes

Author: James Pickands
Journal: Trans. Amer. Math. Soc. 145 (1969), 51-73
MSC: Primary 60.50
MathSciNet review: 0250367
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. W. Anderson, An introduction to multivariate statistical analysis, Wiley Publications in Statistics, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. MR 0091588 (19,992a)
  • [2] Yu. K. Belyaev, Continuity and Hölder’s conditions for sample functions of stationary Gaussian processes, Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. II, Univ. California Press, Berkeley, Calif., 1961, pp. 23–33. MR 0143256 (26 #815)
  • [3] Simeon M. Berman, Limit theorems for the maximum term in stationary sequences, Ann. Math. Statist. 35 (1964), 502–516. MR 0161365 (28 #4572)
  • [4] H. Cramér, Mathematical methods of statistics, Princeton Univ. Press, Princeton, N. J., 1951.
  • [5] Harald Cramér, On the intersections between the trajectories of a normal stationary stochastic process and a high level, Ark. Mat. 6 (1966), 337–349 (1966). MR 0203820 (34 #3667)
  • [6] H. Cramér and M. R. Leadbetter, Stationary and related stochastic processes; sample function properties and their applications, Wiley, New York, 1955.
  • [7] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975 (16,52d)
  • [8] Michel Loève, Probability theory, Third edition, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1963. MR 0203748 (34 #3596)
  • [9] James Pickands III, Maxima of stationary Gaussian processes, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 7 (1967), 190–223. MR 0217866 (36 #955)
  • [10] David Slepian, The one-sided barrier problem for Gaussian noise, Bell System Tech. J. 41 (1962), 463–501. MR 0133183 (24 #A3017)
  • [11] V. A. Volkonskiĭ and Ju. A. Rozanov, Some limit theorems for random functions. II, Teor. Verojatnost. i Primenen. 6 (1961), 202–215 (Russian, with English summary). MR 0137141 (25 #597)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.50

Retrieve articles in all journals with MSC: 60.50

Additional Information

PII: S 0002-9947(1969)0250367-X
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia